# SDR DALA1140970915

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 61,975 hours, 48,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND RED EMERGENCY PATH LIGHTAT SEAT 24DE INOPERATIVE.  MAINTENANCE INSTALLED NEW LIGHT CONNECTOR DUE TO WIRES BEING PULLED OUT.  OPERATION OF LIGHTS NOW CHECKS OK.
